Hypertension Channel
Topics
Medications
Quicklinks
Related Channels

Discussing Drug Interactions With Benazepril-Hydrochlorothiazide

Corticotropin
Taking corticotropin with benazepril-hydrochlorothiazide may cause an electrolyte imbalance, especially with the levels of potassium in the blood. If you are taking corticotropin with benazepril-hydrochlorothiazide, your healthcare provider may monitor you more closely and/or adjust your dose as needed.
 
Muscle Relaxants
If you are taking both benazepril-hydrochlorothiazide and a muscle relaxant, your body may metabolize the drugs differently than intended and increase the muscle relaxant levels in the blood. In order to decrease the chances of this drug interaction, your healthcare provider may monitor you more closely and/or change the muscle relaxant dose.
 

Final Thoughts on Benazepril-Hydrochlorothiazide Drug Interactions

It is possible that not every benazepril-hydrochlorothiazide drug interaction was discussed in this article. Therefore, you should talk with your pharmacist or healthcare provider about the drug interactions that may apply to you.
Ouch! 6 Types of Pain You Might Experience When Getting a Stent

Benazepril HCT

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.